# SDR REXA2015030700300

- Difficulty date: March 7, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 18,610 hours, 12,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 613-744
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-506, RT SIDE WALL SEAT RAIL STRUCTURE AT FS744.50, FS693.00, FS661.00, FS613.00 HAS LIGHT CORROSION AND LT SIDE AT FS693.00.  MECHANIC REMOVED DAMAGED SECTION OF SEAT TRACK IAW AMM 53-00-49-000-801-A07 LOCATED, DRILLED AND COUNTER SUNK NEW SECTION OF SEAT TRACK IAW SRM 51-40-11-001-001-A01 AND 51-21-11-001-001-A01.  JOB PASS DOWN AND PARTIAL WORK FOR DETAILS OF MAINTENANCE PERFORMED.
